# SDR 95ZZZX2530

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 0000302717
- Condition: Failed
- Location: Logo Light
- Part time: 450 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST-FLIGHT INSPECTION, ALL 4 'LOGO LIGHTS' HAD BROKEN LENS, APPROXIMATELY ONE-HALF OF THE LENS DEPARTED THE AIRCRAFT IN-FLIGHT.  REPLACED LENS AND INSPECTED MAIN AND TAIL ROTOR BLADES.  NO DAMAGE FOUND.  LENS RETURNED TO DEVORE AVIATION FOR INSPECTION.
